# SDR SWAA2019121139558

- Difficulty date: December 5, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 33,772 hours, 20,320 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 116A91103
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LEADING EDGE PANEL 621DB, HAD 3 EACH CORNERS DELAMINATED.          / REPAIRED PANEL 621DB IAW SRM.
